Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On an inequality of Liapounoff


Author: Aurel Wintner
Journal: Quart. Appl. Math. 16 (1958), 175-178
MSC: Primary 34.00
DOI: https://doi.org/10.1090/qam/95312
MathSciNet review: 95312
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/qam/95312
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society